# SDR SIMA200415405

- Difficulty date: May 7, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N359SB
- Make and model: Saab 340B
- Aircraft serial: 340B359
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7252813117
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MRB 4000 HOUR INSPECTION, TWO DENTS WERE FOUND NEAR FLOOR LEVEL ON CARGO FRAME 658.5 THAT WERE BEYOND SRM LIMITS.  RECONTOURED THE FRAME AND PERFORMED AN EDDY CURRENT INSPECTION NO CRACK INDICATED.  FABRICATED A REINFORCEMENT DOUBLER.  INSTALLED, REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS007060, PARA 5.  (M)
